Filters: Author is Brzezniak, Zdzislaw [Clear All Filters]
Stochastic differential equations on product loop manifolds. Bulletin des sciences mathematiques. 127:649-667.. 2003.
Stochastic differential equations on product of loop manifolds. Bull. Sci. Math.. 127:649-667.. 2003.
Convergent finite element discretization of the stochastic Landau-Lifshitz-Gilbert equation. Eberhard Karls Universität Tübingen Preprints.. 2009.
Weak Solutions of the Stochastic Landau-Lifshitz-Gilbert Equation. Applied Mathematics Research eXpress.. 2012.
Mean square continuity of Ornstein-Uhlenbeck processes in Banach spaces. Proceedings of the Seventh International Conference ``Evolution Equations 2000: Applications to Phys. 55:95-100.. 2003.
Maximal regularity for stochastic convolutions driven by Lévy processes. Probability Theory and Related Fields. 145(3-4):615-637.. 2009.
Space-time Regularity for linear stochastic evolution equations driven by spatially homogeneous noise. J. Math. Kyoto Univ. 43:275-317.. 2003.
Weak solutions to stochastic wave equations with values in Riemannian manifolds. Communications in Partial Differential Equations . :41.. 2011.
Banach space valued Ornstein-Uhlenbeck processes indexed by the circle. Evolution equations and their applications in physical and life sciences, Proceedings of Internatio. 215:435--452.. 2001.
Existence of global solutions and invariant measures for stochastic differential equations driven by Poisson type noise with non-Lipschitz coefficients. Journal of Mathematical Analysis and Applications. 371(1):309-322.. 2010.
Duality, vector advection and the Navier-Stokes equations. Dynamics of Partial Differential Equations. 6(1):53-93.. 2009.
Asymptotic compactness and absorbing sets for 2D stochastic Navier-Stokes equations on some unbounded domains. Trans. AMS. 358 (12):5587-5629.. 2006.
Itô's formula in UMD Banach spaces and regularity of solutions of the Zakai equation . Journal of Differential Equations. 245(1):30-58.. 2008.
Renormalisation of Coulomb Interactions for the1-D Dirac Equations. J. Math. Phys.. 44:1638-1659.. 2003.
Quantum propagators in a random metric. J. Phys. A. 34:L139-L143.. 2001.
Stochastic Geometric PDEs. New Trends in Stochastic Analysis and Related Topics: A Volume in Honour of Professor K. D. Elworthy. :32.. In Press.
Some remarks on Ito and Stratonovich integration in 2-smooth Banach spaces. PROBABILISTIC METHODS IN FLUIDS Proceedings of the Swansea 2002 Workshop. :48-69.. 2003.
Invariant measures for stochastic evolution equations in M-type 2 Banach spaces. Journal of Evolution Equations. 10(4):785-810.. 2010.
Continuity of stochastic convolutions. Czechoslovak Mathematical Journal (a special issue devoted to Ivo Vrkoc). 51 (126):679--684.. 2001.
Department of Mathematics, University of York, Heslington, York, UK. YO10 5DD